Filter by
  • 9 minutes ago

    Can I take 2 gastro medication at the same time? (Al/Mg Hydroxide Simethicone AND Probiotics)

    It has been 2 days and I am experiencing minor constipation. Can, or should I take an OTC Medication along with Aluminum / Magnesium Hydroxide and Simethicone Tabs? The following is the ingredients of the medication: STRONG WAKAMOTO: In 27 Tablets (daily dose for adults; 3 times a day): Powder of cultured Aspergillus oryzae NK (microorganism producing digestive enzymes) 3375.0mg Cultured lactobacilli powder 675.0mg Dried Yeast (Vitamin supplement) 2490.1mg The medication is called STRONG WAKAMOTO....
  • 54 minutes ago

    messy situation

    I am having a serious situation with diarrhea! Everyday at least 4x's a day out in public I am *** my pants! It is so embarrassing. I don't know what to do about this! I'm taking Imodium to0 the point that it will stop I won' t go for like almost 2 weeks then back to the diarreah! I need help!!
  • 7 hours ago
  • 8 hours ago

    periodical stomach pains

    I'm a 34 yr old woman and have periodically had mild to intense stomach pains that last from a few hours to about a day. It's located on the right/center, just on the edge of the rib cage. The feeling is somewhere between extreme hunger pangs, a stitch in your side, and in moments, like appendicitis, but located higher than where my appendix was (this was at 3 am, felt better in the morning and almost fine by evening). Usually accompanied by aches and pains in the rest of my body (especially....
  • 16 hours ago

    full of crap!!

    I am very bound up, I've taken 3 bottles of magnesium citrate in the past 4 days it has helped me to go a little but I still seem to be full. What can I do?
  • 1 day ago

    Anxiety disorder manifest with diarrhea and nausea

    I have severe anxiety disorder. Sometimes I go years without bad episodes and this month after many years it came back. I am struggling. Started off with vomiting and since then All is either bad diarrhea or bd constipation. Racing mind, dizziness, jump out of skin feeling , fear, and everything else. Most of the time My mental issues come up as soon as I have to go the bathroom (before and after) or after I eat. Lately diarrhea stopped and now I’m constipated. Feel very bloated and tight in my bottom....
  • 1 day ago

    Reason(s) for severe itching sensation exit of anal passage

    For the last couple of days I feel severe itching sensation at the sphincter in the evenings and early morning. Is this because of the change in the post CABG medication I have been prescribed by my physician or it is due to food habit. I had undergone CABG due to AWMI in 2007 and I am continuously on Atoorvastatin20, prololmetXL50, ecosprin150 and ramipril10. I was also prescribed nephrozon & febustat80to control uric acid. Recently my physician changed the medication to 1 dose of lifepill4....
  • 1 day ago

    Opinions, opinion, opinions...

    Good afternoon Just to start out I've been to the doc already and I'm looking to see if anyone is going through the same situation and what you do to feel better. I've been having to go to the ER lately due to excessive vomiting, constitution and chest pains which led to abdominal pain and soreness of my upper body. Which was expected. The last time I was in the ER I threw up for 4 hours straight and it went from yellow to green to brown. At the end of it all, I was told I needed to be....
  • 1 day ago

    Constipated for weeks: help!

    Hi, Im a 16 year old female and I havent been able to produce regular bowel movements for weeks. I eat pretty unhealthy so I started taking probiotics and eating a high fiber diet but everyday I either poop “pebbles” or not at all. Im extremely gassy and often have stomach pain and the urge to go, but once I try nothing comes out. I tried laxatives and i felt extremely nauseous and had terrible diarrhea. I also tried a suppository and all I got was “pebbles” again after 40 minutes of it inserted....
  • 1 day ago

    Stomach

    I have kick like feelings in my stomach and I am not sexually active. What could it be? It's not gas because I know the feeling of that. It's kind of weird.